Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/30544
Type: Book chapter
Title: Monopoles and Yang-Baxter equations
Author: Atiyah, M.
Murray, M.
Citation: Further Advances in Twistor Theory, Volume II, 1995 / pp.13-14
Publisher: Pitman
Issue Date: 1995
ISBN: 0582004659
RMID: 0030002270
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.